# SDR HEEA956220

- Difficulty date: December 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N230UN
- Make and model: Bell 230
- Aircraft serial: 23009
- Engine: Allsn 250C30
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid
- Part number: 222360703101
- Condition: Defective
- Location: Idle Stop
- Part time: 2,654 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERMITTENT IDLE STOP.
